# SDR YENA20161113990

- Difficulty date: November 13, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 53,250 hours, 19,000 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Display
- Condition: Malfunctioned
- Location: Multifunction
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT AFTER DEPARTURE, THE NAVIGATIONAL DISPLAYS WERE NOT AVAILABLE ON THE MULTIFUNCTIONAL PANEL. ALL THREE IRS POSITIONS WERE NOT IN AGREEMENT WITH THE GPS. CREW ELECTED TO DIVERT.  CHECKED THE ADIRUS RADIAL POSITION ERROR IAW 34-12-34. FOUND TO BE NORMAL. REALIGNED THE ADIRUS. CAT III TEST WAS ACCOMPLISHED. PERFORMED SYSTEM TESTS IAW 34-13-00 AND 34-14-00. ALL TESTS FOUND TO BE NORMAL.
